Vol. 302, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On masas in $q$-deformed von Neumann algebras

Martijn Caspers, Adam Skalski and Mateusz Wasilewski

Vol. 302 (2019), No. 1, 1–21
Abstract

We study certain q-deformed analogues of the maximal abelian subalgebras of the group von Neumann algebras of free groups. The radial subalgebra is defined for Hecke deformed von Neumann algebras of the Coxeter group (2)k and shown to be a maximal abelian subalgebra which is singular and with Pukánszky invariant {}. Further all nonequal generator masas in the q-deformed Gaussian von Neumann algebras are shown to be mutually nonintertwinable.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/pjm

We have not been able to recognize your IP address 18.210.12.229 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
maximal abelian subalgebras, singular masas, Hecke von Neumann algebra, q-Gaussian algebras
Mathematical Subject Classification 2010
Primary: 46L10
Secondary: 46L65
Milestones
Received: 10 April 2017
Revised: 17 February 2019
Accepted: 18 February 2019
Published: 5 November 2019
Authors
Martijn Caspers
Mathematisch Instituut
Universiteit Utrecht
Utrecht
The Netherlands
Delft University of Technology
Delft
Netherlands
Adam Skalski
Institute of Mathematics
Polish Academy of Sciences
Warszaw
Poland
Mateusz Wasilewski
Institute of Mathematics
Polish Academy of Sciences
Warsaw
Poland
Department of Mathematics
Katholieke Universiteit Leuven
Leuven
Belgium